# SDR UIEA2020010700034

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,251 hours, 12,740 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG: AFT CABIN TEMP.(  REMOVED AND REPLACED AFT TRIM AIR VALVE RELAY IAW SWPM 20-81-00. PREVIOUSLY AFT TRIM AIR VALVE WAS REPLACED PER FIM 21-60-FT 804. REPLACE K240 RELAY IF PROBLEM CONTINUES. OPS CHECK NORMAL IAW AMM 21-61-00.   )
